MathSciNet Relay Station
MathSciNet bibliographic data
MR954601 58F30 (34D30 54H20 58F13 58F27)
Meyer, Kenneth R.; Sell, George R. Melʹnikov transforms, Bernoulli bundles, and almost periodic perturbations. Trans. Amer. Math. Soc. 314 (1989), no. 1, 63–105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement